# SDR PIDA07032

- Difficulty date: May 8, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 49,122 hours, 28,676 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, NOTED A CRACK IN THE AFT UPPER CORNER OF THE AFT CARGO DOOR SKIN AT THE HANDLE ACCESS CUTOUT.  REPLACED DOOR SKIN PER DWG 65-47952 AND SRM 51-30-02 AND 51-30-02 DUE TO PROXIMITY TO AN EXISTING REPAIR AND OTHER MULTIPLE DENTS AND SCRATCHES.
